# SDR E81RTT40346

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: General aviation
- Aircraft: N363CA
- Make and model: Raythn B300RAYTHEON
- Aircraft serial: FL326
- Aircraft time: 2,514 hours
- Engine: Pwa PT6A6
- Engine time: 2,514 hours
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: APC03600918BN
- Condition: Disintegrated
- Location: Starter Gen
- Part time: 522 hours
- Component: Starter Gen, Lucas
- Component part number: 23085001
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(E81RINVESTIGATED REPORTED IN-FLIGHT LOSS OF LT ENG DC GENERATOR FUNCTION. INITIAL VISUAL INSP OF LT ENGINE STARTER GENERATOR SHOWED INTERNAL FAILURE, METALLIC DEBRIS IN ADJACENT ENGINE COMPARTMENT AREA. UPON DISASSEMBLY, FOUND ANTI-DRIVE END BRG HAD FAILED, CAUSING ARMATURE ASSY TO CONTACT ADJACENT STATOR WINDINGS AND BRUSH HOLDERS, ETC.  DRIVE SHAFT FOUND NOT SHEARED, DRIVE END BRG WAS STILL ABLE TO ROTATE. IAW AVAILABLE RECORDS, NEW DRIVE END AND ANTI-DRIVE END BRGS INSTALLED AT O/H WERE PN APC03-6009-18BN BRGS MFG IN 2004.
